User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Dißmann, J., Brechmann, E.C., Czado, C., and Kurowicka, D. 
Title:
Selecting and estimating regular vine copulae and application to financial returns 
Abstract:
Regular vine distributions which constitute a flexible class of multivariate dependence models are discussed. Since multivariate copulae constructed through pair-copula decompositions were introduced to the statistical community, interest in these models has been growing steadily and they are finding successful applications in various fields. Research so far has however been concentrating on so-called canonical and D-vine copulae, which are more restrictive cases of regular vin...    »
 
Keywords:
minimum spanning tree, model selection, multivariate copula, regular vines 
Journal title:
Computational Statistics and Data Analysis 
Year:
2013 
Journal volume:
59 
Pages contribution:
52–69 
Reviewed:
ja 
Language:
en 
Status:
Postprint / reviewed 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text